Discussions By Condition: Female sexual conditions

Spermicide irritation?

Posted In: Female sexual conditions 2 Replies
  • Posted By: Anonymous
  • September 24, 2007
  • 08:39 AM

I recently had intercourse (with a condom) and for the past week or so, my vulva and my upper thigh have been itchy, red and irritated. It isn't painful at all, I don't have any abnormal discharge, and there are no sores, pustules or bumpsl. I'm not allergic to latex at all, but since this time was the first time I had ever used a condom with spermicide, I think that the spermicide itself may be the cause of my irritation. Does anyone know how long this type of irritation lasts?

Reply Flag this Discussion

2 Replies:

  • Could be herpes. A condom does not always protect you from it. It causes a rash on your upper thighs. It could be allergy. That stuff is nasty as acid, and you could be really sensitive to it. You should get a blood test for herpes 2 to rule that out. If that is negative it's the chemical.
    Monsterlove 2,921 Replies
    • October 19, 2007
    • 02:36 AM
    • 0
    Flag this Response
  • It probably is just the spermicide; I don't want to alarm you. If it comes back, you'll know to get tested for herpes.
    Monsterlove 2,921 Replies
    • October 19, 2007
    • 07:18 PM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?